# SDR MASA200500680

- Difficulty date: August 28, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 5,010 hours, 3,426 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Will Not Test
- Location: Lavatory
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ASH 6093 PHX - FWD LAV SMOKE DETECTOR WILL NOT TEST.  MX TESTED AND FOUND NO DEFECTS.
